# SDR ASOA20131014397

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 30,088 hours, 16,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, THE LT FLOOR SILL FRAME 24-25 HAS BARE METAL EXPOSED SURFACE CORROSION.  MAINTENANCE REMOVED CORROSION BEYOND LIMITS AND REPLACED LT SILL AT FRAME 24 THRU 29 IAW SRM 53-21-00-220-CO7.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
